# SDR CALA2019042900665

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 62,419 hours, 24,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53475565212
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, DOOR SILL TORSION BOX HAS COR ROSION AND DEEP PREVIOUS BLEND OUTS. AAR N/R S/N 9024001 REMOVED CORRODED AFT CARGO DOOR SILL TORSIONBOX IAW A320 SRM 51- TOR SION BOX IAW A320 SRM 51-46-11-001 REMOVED TO F.O.M. AND REI NSTALLED HORSE SHOE TOP PLATE IAW A320 SRM 51-42-11-001. INSTALL ED NEW AFT CARGODOOR SILL TORSION BOX COVER IAW A320 SRM ADD EMP:V919097 42-11-001. LOCATED DRILLED & COUTERSUNK NEW AFT CARGO DOOR SILL 1-001. 51-72-11-911-001. RESTORED PROTECTIVE COATING IAWA32 SRM 51-23-1
